1. Troychambers44

    Troychambers44 New Member

    Let me ask the question earlier this way, are there guys on here with ED
    who did not take accutane?
    If you have not taken Accutane and still have ED please tell me.
     
  2. fugu

    fugu "You know, feelin' good, livin' betta." :) Staff Member

    Never taken Accutane and I have ED
     
  3. Troychambers44

    Troychambers44 New Member

    Okay good.
    The number of guys on here who have taken it seems alarmingly high.
     
  4. BilboBagins

    BilboBagins Through adversity, there is redemption

    I don't think I've taken it? I took some roll-on spot thing the Dr gave me when i was like 14
     
  5. Ocguy

    Ocguy Member

    I took it when I was in 8th grade.. that was 30 years ago.. never had a problem with libido - not one bit.. LIbido issues started up 2 years ago.. Although digestion problems ever since I was young. Could be a correlation on that front.
     
  6. forevergone

    forevergone New Member

    digestion problems go along with accutane along with libido.
     
  7. Troychambers44

    Troychambers44 New Member

    Forevergone:
    I got an appointment with my dermatologist and he is great guy and will be very helpful.

    Until then, I think it's important for you to not jump to conclusions quite as quickly as I have.
    There is yet to be Any real scientific studies done on ED and Accutane other than a few people on forums claiming to be family physicians.
     
  8. forevergone

    forevergone New Member

    i hope its not but then again i get that feeling it is
     
  9. Ocguy

    Ocguy Member

    Dont freak out.. take a deep breath.. Then make an appt to get all your levels checked. If the accutane altered something it will likely be revealed in labs. If you can find out what is out of whack there will be a way to supplement naturally or pharmaceutically... Maybe trt or hcg or anti estogens. Or something like clomid that resarts the hpta access. I know you have a direct correlation to when you took accutane to when your libido crashed and even if its fact it can be fixed.. U just have to get ultra familiar with your body and where you stand lab wise .. then go to bodybuilding forums and research, research, research. These guys shut down all the time from steroids and their numbers are always getting out of whack.

    Here is where you start on your labs below... It's interesting from what I read it might affect dht levels.. There are some natural supps that increase dht. i don't know them offhand but again. Research

    Testosterone :
    DHT
    Estrogen/estrone
    FSH:
    LH:
    Prolactin:
    TSH:
    sbgh
    progesterone
    cortisol
     
  10. Lion

    Lion Well-Known Member

    I used to blame accutane, but now I realize it was/is my porn addiction
     
  11. Troychambers44

    Troychambers44 New Member

    What made you change your mind?
     
  12. Lion

    Lion Well-Known Member

    I never knew how damaging porn addiction was back then. Blaming accutane was an easy cop out. I never wanted to address the addiction right in front of my eyes. As Gameover pointed out, back in the early 2000's was when highspeed porn was really becoming available. The timeline fits.
     
  13. richard29

    richard29 Member

    I was the same with anti-depressants. There's A LOT on the net about anti-d's causing ED. I blamed them for a couple of years but there efeect was minimal compared to P.
     
  14. forevergone

    forevergone New Member

    wow thanks for the input. where should i get this shit checked out?
     
  15. Troychambers44

    Troychambers44 New Member

    I talked to 3 physicians including my dermatologist and I trust them all completely, all great and intelligent guys. All of them assured me that Accutane should not give me erectile dysfunction in Amy way, then said that even if it did. There is nothing in it that could provide me with ED long term.
     
  16. forevergone

    forevergone New Member

    fuck dude really? well i guess its no PMO for life. i mean i probably death gripped the fuck out of my dick that theres nothing left
     
  17. pullsed

    pullsed New Member

    I'm in third month of using Accutane atm and I can't say it's affecting my libido/erections.
    They are still as weak as before I started taking it.
     
  18. Troychambers44

    Troychambers44 New Member

    Good to hear
     
  19. Ocguy

    Ocguy Member

    Do a search for online blood tests.. There are lots of places you can pick and choose what you want tested.. They mail you the kit and you take it to a drawing station/lab. They draw your blood and ship it from there and you get your results emailed or online from the place you ordered it from. Or go to your doc and tell them you want these hormones tested. You should also include liver test especially if you go the Testosterone trt route.
     
  20. VitaNova

    VitaNova Guest

    I took Accutane in my 20s for about a year. Didn't get ED until after I acquired internet access. I'd say that it's perhaps more likely that there could be a possible correlation between acne and PMO/PIED rather than the Accutane. Just speculating. (Some guys have sworn that their complexion improved during rebooting, myself included.)
     

Share This Page